# SDR RAIA201603010004

- Difficulty date: March 1, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 33,848 hours, 29,871 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Failed
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT COMING FROM BELOW FO WINDOW TURNED OFF WINDOW HEAT AND SMOKE WENT AWAY.  R & R WINDSHEILED TEMP CONTROLLER.  OPS CHECK GOOD.  NO DEFECTS NOTED.
